# SDR CA130116004

- Difficulty date: December 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Aircraft time: 18,943 hours
- Engine: Pwa PW123D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING REVENUE FLIGHT, IFSD EVENT OCCURRED FOLLOWING AN ENGINE FIRE WARNING.  AN UNEVENTFUL EMERGENCY SINGLE ENGINE LANDING WAS PERFORMED SUCCESSFULLY.  DURING  INSPECTION AND FOUND BURNED MARKS ON BOTH SIDES OF THE ENGINE NR 1 NACELLE.
